# SDR MASA20210405136

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 359-485 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS IN SECTION (FS:359 TO FS:485, 9 LBL) AND FS: 394 TO FS 485, 9 RBL| CORRECTIVE ACTION: FLOOR SEAT RAILS WERE REPLACED PER CRJ900 SRM 53-00-49-801 A04 PAR 4.
